# SDR ASAA2020120533656

- Difficulty date: December 5, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 20,503 hours, 6,599 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1605642
- Part serial: 7285
- Condition: Leaking
- Location: Apu
- Part time: 6,329 hours, 12,004 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

APU TREND DATA IS SHOWING AN INCREASE IN OIL USAGE.  GROUNDED-YES.  FOUND APU OIL COOLER LEAKING.  APPROXIMATELY ONE DROP PER MIN.  REMOVED AND REPLACED APU OIL COOLER, PER B737-900 AMM 49-91-41.  GROUND OPERATIONS CHECK IS GOOD.  NO LEAKS AT THIS TIME.
